Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 115, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2018, 12:26 AM CDT for 5 counties in Kansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 12:26 AM CDT (05:26 UTC)
- Expired
- May 31, 2018, 1:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Butler County, KS, Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 18 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 1:21 AM CDT | TSTM WND GST 60 | Clearwater, KS | |
| May 31, 1:32 AM CDT | TSTM WND GST 60 | 4 Sse Maize, KS | |
| May 31, 1:33 AM CDT | TSTM WND GST 60 | 1 Se Downtown Wichita, KS | |
| May 31, 1:39 AM CDT | TSTM WND GST 52 | 5 Wsw Downtown Wichita, KS | |
| May 31, 1:40 AM CDT | TSTM WND DMG | 4 Nnw Downtown Wichita, KS | LARGE TREE LIMBS DOWNED NEAR 32ND AND AMIDON. DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 9:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 2377 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
134
WUUS53 KICT 310526
SVRICT
KSC015-079-095-155-173-310630-
/O.NEW.KICT.SV.W.0115.180531T0526Z-180531T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1226 AM CDT THU MAY 31 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southeastern Reno County in south central Kansas...
Sedgwick County in south central Kansas...
Southeastern Harvey County in south central Kansas...
Southwestern Butler County in south central Kansas...
Eastern Kingman County in south central Kansas...
* Until 130 AM CDT
* At 1225 AM CDT, severe thunderstorms were located along a line
extending from near Pretty Prairie to 9 miles west of Cheney to 5
miles west of Norwich, moving east at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Park City, Valley
Center, Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Kingman,
Clearwater, Cheney, Douglass, Sedgwick, Towanda, Colwich and
Benton.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 27.
Interstate 35 between Mile Markers 34 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Wichita.
&&
LAT...LON 3746 9805 3755 9804 3773 9817 3800 9727
3782 9696 3748 9697
TIME...MOT...LOC 0525Z 251DEG 61KT 3773 9804 3759 9794 3746 9794
HAIL...1.00IN
WIND...80MPH
$$
ES3 follow-up statements
933
WWUS53 KICT 310541
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1241 AM CDT THU MAY 31 2018
KSC015-079-095-155-173-310630-
/O.CON.KICT.SV.W.0115.000000T0000Z-180531T0630Z/
Reno KS-Sedgwick KS-Harvey KS-Butler KS-Kingman KS-
1241 AM CDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN RENO...SEDGWICK...SOUTHEASTERN HARVEY...SOUTHWESTERN
BUTLER AND EASTERN KINGMAN COUNTIES...
At 1241 AM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Pretty Prairie to Cheney to near
Norwich, moving east at 45 mph.
HAZARD...60 to 70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Park City, Valley
Center, Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Kingman,
Clearwater, Cheney, Douglass, Sedgwick, Towanda, Colwich and Benton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
&&
LAT...LON 3746 9805 3755 9804 3773 9817 3800 9727
3782 9696 3748 9697
TIME...MOT...LOC 0541Z 255DEG 40KT 3775 9788 3761 9778 3748 9778
HAIL...0.88IN
WIND...70MPH
$$
JAKUB272
WWUS53 KICT 310602
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
102 AM CDT THU MAY 31 2018
KSC015-079-095-155-173-310630-
/O.CON.KICT.SV.W.0115.000000T0000Z-180531T0630Z/
Reno KS-Sedgwick KS-Harvey KS-Butler KS-Kingman KS-
102 AM CDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN RENO...SEDGWICK...SOUTHEASTERN HARVEY...SOUTHWESTERN
BUTLER AND NORTHEASTERN KINGMAN COUNTIES...
At 102 AM CDT, severe thunderstorms were located along a line
extending from Andale to near Goddard to Clearwater, moving east at
40 mph.
HAZARD...60 to 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Park City, Valley
Center, Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater,
Cheney, Douglass, Sedgwick, Towanda, Colwich, Benton and Garden
Plain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3747 9780 3754 9801 3776 9804 3800 9727
3782 9696 3748 9697
TIME...MOT...LOC 0602Z 261DEG 35KT 3778 9762 3764 9752 3751 9752
HAIL...<.75IN
WIND...70MPH
$$
JAKUB845
WWUS53 KICT 310621
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
121 AM CDT THU MAY 31 2018
KSC095-155-310630-
/O.CAN.KICT.SV.W.0115.000000T0000Z-180531T0630Z/
Reno KS-Kingman KS-
121 AM CDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO AND
NORTHEASTERN KINGMAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3773 9772 3774 9770 3779 9770 3785 9768
3800 9727 3782 9696 3748 9697 3747 9751
3748 9780
TIME...MOT...LOC 0620Z 251DEG 61KT 3788 9726 3774 9716 3761 9716
$$
KSC015-079-173-310630-
/O.CON.KICT.SV.W.0115.000000T0000Z-180531T0630Z/
Sedgwick KS-Harvey KS-Butler KS-
121 AM CDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SEDGWICK...SOUTHEASTERN HARVEY AND SOUTHWESTERN BUTLER
COUNTIES...
At 120 AM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Kechi to near Northeast Wichita to
near Rose Hill, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Park City, Valley
Center, Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater,
Douglass, Sedgwick, Towanda, Colwich, Benton, Garden Plain and
Downtown Wichita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3773 9772 3774 9770 3779 9770 3785 9768
3800 9727 3782 9696 3748 9697 3747 9751
3748 9780
TIME...MOT...LOC 0620Z 251DEG 61KT 3788 9726 3774 9716 3761 9716
HAIL...<.75IN
WIND...70MPH
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:12 AM CDT, 14 minutes earlier.
Area forecast discussion, May 31, 12:12 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1212 AM CDT Thu May 31 2018 .SHORT TERM...(This evening through Friday) Issued at 321 PM CDT Wed May 30 2018 Forecast concerns focus around severe weather and heavy rain potential tonight across mainly southern Kansas, with dangerous heat/humidity combination by Friday. Shortwave energy currently approaching from the Four Corners region is/will support scattered thunderstorm development this afternoon and evening across the central and southern High Plains. This activity is expected to gradually grow upscale into a healthy forward-propagating MCS across mainly southwest into southern KS as the evening and overnight progresses, due to strengthening isentropic ascent and moisture transport along/north of a stationary front. Instability/deep layer shear combination will likely support severe weather, mainly in the form of damaging winds and perhaps marginally severe hail. While not overly impressive, low-level shear should be adequate to create a balanced system-generated cold pool. Additionally, deep layer shear values (i.e. 0-10km) are impressive (greater than 60-70 kts). While we do not think this will be a high-end derecho due to marginal low-level storm relative inflow and a modest-at-best low-level jet, there is concern for a strong bow echo or two capable of swaths of wind damage overnight across mainly southern KS and northern OK. The highest threat will likely be between 9pm and 3am, generally along/south of Hutchinson to Newton to Emporia. Furthermore, the potential for back-building convection across mainly southern Kansas in wake of the initial bow echo could spell pockets of heavy rainfall amounts and localized flooding. The concern then focuses to dangerous heat/humidity on Friday, as temperatures soar into the 90s, with 70+ dewpoints likely advecting north across the region. This will likely support dangerous afternoon and evening heat indices exceeding 100-105+ degrees. Fully anticipate later shifts will need to issue some sort of heat headline to cover this threat. .LONG TERM...(Saturday through Wednesday) Issued at 321 PM CDT Wed May 30 2018 Expecting a strong cold front to blast south across Mid-America Saturday, supporting a return to seasonable temperatures and much lower dewpoints/humidity. The early timing of the cold front does not favor thunderstorm chances across the region Saturday, with the exception of far eastern Kansas and points on east/northeast. Model consensus supports a return to hot, summer-like weather by next week, as atmospheric heights/thickness increase. Overall thunderstorm potential will remain relatively low. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1212 AM CDT Thu May 31 2018 A severe MCS with strong winds and some hail will race eastward across south central and southeast Kansas overnight. Expect sudden and greatly reduced visibilities in heavy rain. Chances for convection will linger through Thursday across southeast Kansas with VFR conditions prevailing across the entire area during the daylight hours. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 91 71 96 / 80 20 10 0 Hutchinson 65 91 70 96 / 60 20 10 0 Newton 66 89 69 94 / 60 20 10 0 ElDorado 67 88 69 93 / 70 30 10 0 Winfield-KWLD 67 91 72 95 / 90 20 10 0 Russell 63 91 68 97 / 20 20 10 0 Great Bend 63 92 68 96 / 30 20 0 0 Salina 65 92 69 97 / 20 20 10 0 McPherson 64 91 69 96 / 40 20 10 0 Coffeyville 69 89 71 94 / 80 50 20 0 Chanute 68 87 69 93 / 80 50 20 0 Iola 68 86 69 92 / 80 50 10 0 Parsons-KPPF 68 88 70 94 / 80 50 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES...None. && SHORT TERM...ADK LONG TERM...ADK AVIATION...KED
Hazardous weather outlook, May 30, 8:25 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Wichita KS 825 PM CDT Wed May 30 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-010130- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 825 PM CDT Wed May 30 2018 This hazardous weather outlook is for portions of Central, South Central and Southeast Kansas. .DAY ONE...Tonight The threat for severe thunderstorms is expected to increase late this evening and persist for most of the night, especially across southern Kansas where damaging winds from 60 to 75 mph are possible along with hail that may reach golf ball-sized in a few locations. Pockets of very heavy rains are also likely with localized flooding. The greatest severe threat will be generally along and south of a line extending from Hutchinson to Newton to Emporia. The Saline River near Russell may approach flood stage later tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hit-or-miss strong to marginally severe thunderstorms may linger across the entire area Thursday morning, with chances shifting into far southeast Kansas Thursday afternoon and evening. Widespread severe weather is not expected. The Saline River near Russell may hover near flood stage on Thursday. Dangerous heat indices reaching 102 to 107 degrees are likely in all areas on Friday, with the highest indices across southern Kansas. Dangerous heat indices may linger across southeast Kansas for Saturday. Slight chances for a few thunderstorms may exist Tuesday and Wednesday across the region. The risk for organized severe weather appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 30, 11:42 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
1142 PM CDT WED MAY 30 2018
KSZ082-091-310515-
Harper KS-Kingman KS-
1142 PM CDT WED MAY 30 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Harper County in south central Kansas...
Kingman County in south central Kansas...
* Until 1215 AM CDT
* At 1138 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Nashville, or 10 miles east of
Isabel...moving northeast at 45 mph.
Hail as large as nickels...and wind gusts up to 50 mph are possible
with this storm.
* Locations impacted include...
Kingman, Norwich, Nashville, Willowdale, Zenda, Spivey, Cleveland,
Rago and Kingman Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3729 9833 3732 9835 3738 9835 3738 9839
3750 9847 3754 9847 3774 9816 3773 9810
3741 9781 3740 9781
TIME...MOT...LOC 0440Z 239DEG 40KT 3748 9835
ESSpecial weather statement, May 30, 11:57 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Wichita KS
1157 PM CDT WED MAY 30 2018
KSZ091-310530-
Harper KS-
1157 PM CDT WED MAY 30 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Harper County in south central Kansas...
* Until 1230 AM CDT
* At 1151 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 5 miles
southwest of Nashville to Sharon to near Hardtner...and moving east
at 45 mph.
Hail up to the size of dimes and 50 to 55 mph wind gusts are likely
with these storms.
* Locations impacted include...
Anthony, Harper, Attica, Bluff City, Danville, Waldron, Freeport,
Corwin, Runnymede and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3700 9835 3738 9835 3739 9821 3737 9787
3721 9780 3707 9780 3700 9787
TIME...MOT...LOC 0456Z 286DEG 44KT 3737 9848 3727 9842 3706 9861
ESLocal storm report, May 31, 12:18 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1218 AM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM TSTM WND GST 2 SE ZENDA 37.42N 98.26W
05/31/2018 E70 MPH KINGMAN KS TRAINED SPOTTER
70 MPH WINDS KNOCKED DOWN SEVERAL LARGE BRANCHES.
&&
RBLLocal storm report, May 31, 12:22 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1222 AM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL ZENDA 37.44N 98.28W
05/31/2018 E1.00 INCH KINGMAN KS TRAINED SPOTTER
&&Local storm report, May 31, 12:23 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1223 AM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND GST ZENDA 37.44N 98.28W
05/31/2018 E60 MPH KINGMAN KS TRAINED SPOTTER
55 TO 60 MPH WINDS KNOCKED DOWN SEVERAL
SMALL TREE BRANCHES.
&&Local storm report, May 31, 12:24 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1224 AM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND GST HARPER 37.29N 98.03W
05/31/2018 E60 MPH HARPER KS TRAINED SPOTTER
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:42 PM CDT | Special Weather Statement | ICT | Kingman | 33 min |
| May 30, 11:47 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 58 min |
| May 30, 11:57 PM CDT | Special Weather Statement | ICT | Harper | 33 min |
| May 31, 12:08 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 67 min |
| May 31, 12:39 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 66 min |
| May 31, 1:22 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Sumner | 53 min |
| May 31, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 58 min |
| May 31, 2:10 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Montgomery, Wilson | 44 min |
| May 31, 2:22 AM CDT | Special Weather Statement | ICT | Greenwood | 23 min |
| May 31, 2:26 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 5 hr |
| May 31, 2:30 AM CDT | Special Weather Statement | ICT | Butler | 30 min |
| May 31, 2:44 AM CDT | Special Weather Statement | ICT | Woodson | 46 min |
| May 31, 2:48 AM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| May 31, 2:56 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Neosho, Wilson | 64 min |
| May 31, 3:12 AM CDT | Special Weather Statement | ICT | Allen | 63 min |
| May 31, 8:05 AM CDT | Special Weather Statement | ICT | Russell | 25 min |
| May 31, 2:30 PM CDT | Heat Advisory | ICT | Barton, Butler, Chautauqua, Cowley, Elk, Ellsworth and 14 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.